... not slept is 3 weeks. Thank you
Call your dr. Tell him he must change your bp med to something that isn't related to lisinopril. You can't stand the coughing anymore. The cough you have from it shouldn't be a horrible cough ( that says to me deep, bringing up gunk, won't stop) what you get from the ACE inhibitors is post nasal drip that causes a tickle cough. But the only way you're going to know if its the lisinopril is to get it changed.
Have you seen your dr about the cough.
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Dec 2009 • 1 answer
Updated 5 Jul 2013 • 3 answers
Updated 31 Dec 2012 • 4 answers
Updated 2 Feb 2015 • 2 answers
Updated 27 Apr 2016 • 1 answer